MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC MEDFUSION 3500 PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC MEDFUSION 3500 PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for repair with report that that syringe rod gasket missing or off.Review of service history found no repair records within 12 months.Review of event history found pump motor drive off post.Functional and visual tests were performed.Complaint confirmed by checking the syringe rod.Found that the gasket was pushed inside the top case.Motor rate error occurred while testing the occlusion test.Device was repaired by installing the new gasket and the left, right clutch, the clutch spring, the worm coupling, and gear.The main cause of customer¿s complaint was the missing the gasket and the motor rate error issue.After replacing the parts, the pump passed all the testing and is fully operational.
 
Event or Problem Description
It was reported that the syringe arm gasket is off or missing.There was no physical damaged and device was not dropped.The event occurred during preventive maintenance process.There was no delay of therapy.There was no patient involvement.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20918636
Report Number3012307300-2024-14843
Device Sequence Number5043375
Product Code FRN
UDI-Device Identifier10610586032318
UDI-Public(01)10610586032318(11)151221
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K040899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500
Device Catalogue Number3500-500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown